# SDR F3LA200700009

- Difficulty date: January 13, 2007
- Submitted: January 18, 2007
- Operation: Air carrier
- Aircraft: N927FR
- Make and model: Airbus A319-111
- Aircraft serial: 2209
- Aircraft time: 9,638 hours, 4,670 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Starter
- Part number: 27045062
- Part serial: 1327
- Condition: Burned
- Location: Apu
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-2 CHECK, INSPECTION REPORTED THE APU STARTER TERMINAL BLOCK AND RUBBER FOOT BURNED AND MELTED.  WIRES GOING TO APU STARTER MOTOR BURNED AT TERMINAL LUGS.  REPLACED APU STARTER PER SMM 49-42-51-000-004 AND 49-42-51-400-004.  RE-TERMINATED POSITIVE WIRE WITH NEW TERMINAL PER AMM 20-48-11.  TERMINATED SENSE WIRE TO APU STARTER PER AMM 49-42-01, PAGE 001, SHEET 1.  CONNECTED WIRES AND INSTALLED NEW BOOT PER AMM 49-42-51-991-006, STEPS 4A (9)(10).  PERFORMED FUNCTION CHECK OF THE STARTER MOTOR CLUTCH PER AMM 49-42-51-400-004, STEP 4B.  PERFORMED OPS CHECK OF APU STARTER PER AMM 49-00-00-860-008.
